MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SET; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of two manufacturer reports being submitted for this case.Investigation is underway.
 
Event or Problem Description
As reported by an edwards lifescieces field clinical specialist, regarding a 29mm sapien 3 valve in the aortic position.As the 29mm sapien 3 valve and 29mm commander delivery system was exiting the 16f esheath plus there was additional resistance.The valve and delivery system were getting stuck at the tip of the sheath but was able to be advanced.The sheath appeared visibly normal on fluoro.Procedure was continued.During deployment the 29mm commander delivery system balloon appeared to inflate more on proximal end than distal end which appeared unusual.Valve placement was as intended and no issues with valve upon implant.Once sheath was removed the distal end of the sheath appeared to be missing.Tip not found.No injury at this time.Patient is stable and was discharged.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted to reference a related reports.Sections: g3, g6, h2, h10 have been updated.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to the return of the device.Sections: d9, g3, g6, h2, h3, h6 device code, type of investigation have been updated.Investigation is underway.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24688009
Report Number2015691-2026-13501
Device Sequence Number15866474
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)260815(11)240815
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model Number916ESPA
Device Lot Number65944355
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/30/2026
04/07/2026
05/29/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/30/2026
04/08/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown